# SDR ASAA0280411

- Difficulty date: October 21, 2002
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 9955763417
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, LEFT PAX L1 DOOR INTERNAL FRAME IS CRACKED BEHIND INNER DOOR HANDLE.  REPLACED FRAME PER SRM 51-30-2.  (M)
